# SDR XG3R088675

- Difficulty date: August 12, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N29LB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3560
- Aircraft time: 500 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 500 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 6485000
- Part serial: 603
- Condition: Broken
- Location: Anti Collision
- Part time: 500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-COLLSION LIGHT INOPERATIVE. REPLACE ANTI-COLLISION LIGHT ASSEMBLY.
